# SDR CA040503010

- Difficulty date: May 30, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 15,239 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032081
- Condition: Burst
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED AIRPORT AND SHORTLY AFTER BOTH HYDRAULIC ANNUNCIATOR LIGHTS CAME ON INDICATING LOW HYDRAULIC PRESSURE.  AIRCRAFT RETURNED TO ALTERNATE AIRPORT DUE TO WEATHER AT ORIGINAL AIRPORT AND LANDED WITHOUT INCIDENT.  INVESTIGATION FOUND THAT THE HYDRAULIC LINE HAD BURST UNDER THE PILOTS FLOOR PANEL.  LINE REPLACED ALONG WITH BOTH HYDRAULIC PUMPS DUE TO CAVITATION REQUIREMENTS.
